Open Journal of Accounting

Open Journal of Accounting

ISSN Print: 2169-3404
ISSN Online: 2169-3412
www.scirp.org/journal/ojacct
E-mail: ojacct@scirp.org
"The Study of the Relationship of Conditional Conservatism for the Market-to-Book Ratio and Tobin’s Q"
written by Abdolkarim Moghadam, Mehran Rahimi,
published by Open Journal of Accounting, Vol.5 No.3, 2016
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top